# SDR DL72S990802

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 360-480 STRINGER 4R SKIN LAP SPLICE: CRACK REPAIR.  LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 AND 481 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 13 TOTAL CRACKS.  THE ENTIRE SKIN LAP WAS CUTOUT ALONG THE LENGTH OF THE PANEL AND REPAIRED WITH AN EXTERNAL DOUBLER PER ER/A    367136-14AD, REV A.
